Weak forms of elimination of imaginaries

Mathematical Logic Quarterly 50 (2):126-140 (2004)

Abstract
We study the degree of elimination of imaginaries needed for the three main applications: to have canonical bases for types over models, to define strong types as types over algebraically closed sets and to have a Galois correspondence between definably closed sets B such that A ⊆ B ⊆ acl and closed subgroups of the Galois group Aut/A). We also characterize when the topology of the Galois group is the quotient topology
Keywords Elimination of imaginaries  canonical base  Galois group  strong type
Categories (categorize this paper)
DOI 10.1002/malq.200310083
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 46,179
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Dimensions, Matroids, and Dense Pairs of First-Order Structures.Antongiulio Fornasiero - 2011 - Annals of Pure and Applied Logic 162 (7):514-543.
Recursive Functions and Existentially Closed Structures.Emil Jeřábek - forthcoming - Journal of Mathematical Logic:2050002.

Add more citations

Similar books and articles

Imaginaries in Hilbert Spaces.Itay Ben-Yaacov & Alexander Berenstein - 2003 - Archive for Mathematical Logic 43 (4):459-466.
Weak Forms of Elimination of Imaginaries.Enrique Casanovas Ruiz-Fornells - 2004 - Mathematical Logic Quarterly 50 (2):126.
Imaginaries in Boolean Algebras.Roman Wencel - 2012 - Mathematical Logic Quarterly 58 (3):217-235.
Weak Elimination of Imaginaries for Boolean Algebras.Roman Wencel - 2005 - Annals of Pure and Applied Logic 132 (2-3):247-270.
Thorn-Forking in Continuous Logic.Clifton Ealy & Isaac Goldbring - 2012 - Journal of Symbolic Logic 77 (1):63-93.
CM-Triviality and Generic Structures.Ikuo Yoneda - 2003 - Archive for Mathematical Logic 42 (5):423-433.
Dividing in the Algebra of Compact Operators.Alexander Berenstein - 2004 - Journal of Symbolic Logic 69 (3):817-829.
Fields of Finite Morley Rank.Frank Wagner - 2001 - Journal of Symbolic Logic 66 (2):703-706.

Analytics

Added to PP index
2013-12-01

Total views
20 ( #459,659 of 2,285,434 )

Recent downloads (6 months)
1 ( #841,072 of 2,285,434 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature